# SDR ABXA20230623126

- Difficulty date: June 7, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T3530
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MX WAS REQUIRED TO RE-INSPECT AND REPLACE (5/32”) BLIND FASTENERS IN AN EXISTING REPAIR DESCRIBED IN ABX “WATCH ITEM” WI-220CY-06202022. UPON REMOVAL OF THE REPAIR AND EVALUATION, IT WAS FOUND THAT REPLACEMENT FASTENERS ARE (3/16”) SOLID RIVETS RIVET WITH REQUIRED MINIMUM FASTENER SPACING OF 0.90 INCHES AND MAXIMUM OF 1.25 INCHES PER SRM 53-00-01, REPAIR 29 OR REPAIR 1, TABLE II. SEVERAL EXISTING SPACINGS ARE REPORTED FROM 0.86 INCH TO 0.89 INCHES. AT THE NEW FASTENER LOCATION, THE RECORDED SPACING WILL BE 0.780 TO 0.85 INCHES. IN ADDITION, EXISTING TRIM RADIUS AT CUTOUT IS 3/8” INCHES (UPPER LEFT) AND 7/16” (UPPER RIGHT). REFERENCE SRM REQUIRES MINIMUM TRIM RADII OF 0.50-INCHES. THE REPAIR ACCOMPLISHED IS ACCEPTABLE AND HAS STAGE 1 APPROVAL FOR STATIC STRENGTH PER FAA FORM 8110-3 SIGNED BY
ROBERT MANASHI, DER T 876272412, DATED 07-JUN-2023. REPAIRED PER ABX-REA-5365-65027-00.
